# SDR SWIA2017100243811

- Difficulty date: September 18, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 30,719 hours, 28,539 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902317
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE CENTER INTERCOSTAL CORRODED.   INSTALLED NEW INTERCOSTAL IAW SRM. PRESSURE CHECKED GOOD.
